# SDR VNAA202111261111

- Difficulty date: November 22, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15333
- Aircraft time: 15,996 hours, 14,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN AFT OF CABIN / PERFORMED WALK THROUGH-AROUND. NO SIGNS OF FUEL LEAKS OR SMELLS."
